# SDR IPXA2013511180868

- Difficulty date: November 17, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD AFT FLAP LOWER SKIN INBD CORNER DAMAGED.  REPAIRED IAW EO B757-5750-52706-A.
